Can I get Restylane on my face while on doxil chemo?

I am getting mild doxil because my CA125 factor went up

Doctor Answers 3

Restylane while on Chemotherapy

Restylane and chemotherapy is not a direct contraindication but I would consult your oncologist to be sure.  

Filler and Chemotherapy

I agree with what was said below.  I have no issues with injecting HA fillers in patients on chemo or with cancer.  There should be no risk of harm, as long as the treating physician has good clean technique -- lowering the risk of any infections.  But I would check with your oncologist.  I wish you the best of luck, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Can I get Restylane on my face while on doxil chemo?

Should be NO issue if I was your injecting doctor. But you need to ask your oncologist and injecting doc if they have a problem with HA filler injections... 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.